# SDR HALA2023032700117

- Difficulty date: March 13, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 FOUND AUXILIARY BEAM P/N: F5347802700500 AT FR 76 RHS CORRODED. CORRECTIVE ACTION: CORRODED AUXILIARY BEAM PN: F5347802700500 AT FR 76 RHS REPLACED. (2686946)
